# SDR 96ZZZX3456

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 13863352
- Condition: Rough
- Location: Fan Motor Shaft
- Part time: 1,279 hours
- Component: Sundstrandem, 5007024620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SHIELD PARTIALLY DISLODGED AND THERE WAS NO GREASE PRESENT.  BEARING OPERATES ROUGH, CAUSED FAILURE OF FAN.
